TeenHelp

TeenHelp (http://www.teenhelp.org/forums/)
-   Anxiety and Stress (http://www.teenhelp.org/forums/f205-anxiety-stress/)
-   -   How do I talk to my doctor. (http://www.teenhelp.org/forums/f205-anxiety-stress/t140660-how-do-i-talk-my-doctor/)

xxprincessxx September 19th 2015 10:09 PM

How do I talk to my doctor.
 
So, I went to my doctor to speak about my anxiety and to hopefully find a new medicine besides the benzo drug I have been on for the past two years. He gave me celexa, but it has made my anxiety a lot worse, so I stopped taking it (only was on for 10 days) and I plan on contacting him Monday. I'm a teacher, so I can't be drowsy all day. I tried taking it at night and I woke up and had the worst panic attack I have ever had since i have been diagnosed with generalized/panic disorder. I felt like a zombie. And frankly that's not how I want to live my life.

My worry is. He wanted to taper me of the Klonopin but he's doing it to fast for my liking. I'm supposed to be halving my Klonopin but I can't because I stopped taking the Celexa. I'm worried he won'y write me a prescripition for another bottle of Klonopin and my body is going to be out of whack along with my anxiety.

It takes forever to get into a physcitrist and I'm going to be running out of medication soon. I really don't know what to do. I just want my anxiety to go away. And I want to stay on the Klonopin until we find a solid medication. I just accepted this teaching position and I can't handle sever side effects or withdrawl symptoms right now. :/

What should I do or say? I can text my doctor at any time with medical questions and get in the day that I call and tell him I need an appointment. But thus far, I don't know what to tell him other than: I need more Klonopin (which makes me sound addicted, which is slightly true, but I don't abuse it.) and that I'm not taking the crappy medicine he prescribed me because the side effects were to intense for my liking. I don't want to risk having another panic attack because of the medicine. It was to scary. =/

Celyn September 20th 2015 10:16 AM

Re: How do I talk to my doctor.
 
Hey there,

Sorry to hear you are having a bad time with changes in medication.

I think your best option is to tell your doctor what you have written here: that you stopped taking the celexa because it made you drowsy (and you're a teacher) and that you felt it made your anxiety worse with the bad panic attacks. Also, that you want to come off the Klonopin slower than what you are already because of the anxiety and withdrawal/side effects.

Are you having any counselling at all? Counselling can help deal with anxiety and panic attacks so that even if you still have them with new medication, you'll be able to manage them better.

Take care :hug:


All times are GMT. The time now is 03:47 AM.

Powered by vBulletin®.
Copyright ©2000-2021, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
All material copyright 1998-2021, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints | Mobile